# SDR ANCF2016080901

- Difficulty date: August 9, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 17,975 hours, 17,213 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tachometer
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT 50 KT, BRAKES RELEASE ILLUMINATED ON ECAM. REJECTED TAKE OFF.  IN THE STATUS PAGE AUTOBRAKE WAS INOPERATIVE. IN ACCORDANCE WITH TSM 32-42-00-810-815-A THE BSCU TEST SHOW  TACHOMETER 4 (22GG).  IN ACCORDANCE WITH AMM 32-42-57 PB 401 CONF 00 THE TACHOMETER 4 WAS REPLACED AND THE BSCU TEST WAS SATISFACTORY, THE FAULT NOT DUPLICATED
